Vol. 11, No. 2, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 12, Issue 2
Volume 12, Issue 1
Volume 11, Issue 2
Volume 11, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2693-3004
ISSN (print): 2693-2997
Author Index
To Appear
Other MSP Journals
Maximum likelihood degree of the two-dimensional linear Gaussian covariance model

Jane Ivy Coons, Orlando Marigliano and Michael Ruddy

Holonomic gradient method for two-way contingency tables

Yoshihito Tachibana, Yoshiaki Goto, Tamio Koyama and Nobuki Takayama

Tropical Gaussians: a brief survey

Ngoc Mai Tran

The norm of the saturation of a binomial ideal, with applications to Markov bases

David Holmes

Algebraic analysis of rotation data

Michael F. Adamer, András C. Lőrincz, Anna-Laura Sattelberger and Bernd Sturmfels

Compatibility of distributions in probabilistic models: an algebraic frame and some characterizations

Luigi Burigana and Michele Vicovaro